# SDR N6WA2025032701

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N520GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10065
- Aircraft time: 45,584 hours, 35,718 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Part number: BA6709371023
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CORROSION FOUND ON THE ELEVATOR AUTO PILOT CONTROL LOWER AFT CABLE (C1). REMOVED AND REPLACED ELEVATOR AUTO PILOT CABLE (C1) IAW CRJ AMM 27-31-00. OPS CHECKS GOOD.  PERFORMED DOUBLE TENSION CHECK WITHIN SPEC OPS CHECK OF THE ELEVATOR CONTROL SYSTEM IAW AMM 27-31-00.
